Punjab University Journal of Mathematics
 
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
  ISSN-1016-2526  
Frequency: Monthly  
 
 
   
 
 

Vol. 54 (5) (2022)
 
 
   
Comprehensive notes on various effects of some operators of fractional-order derivatives to certain functions in the complex domains and some of related implications
by H¨useyin IRMAK and Teslime Hazal YILDIZ
   
Some Special Legendre Mates of Spherical Legendre Curves
by Mahmut Mak and Melek Demir
   
An Inclusive Study on Fundamentals of Hypersoft Expert Set with Application
by Muhammad Ihsan , Muhammad Saeed , Atiqe Ur Rahman and Florentin Smarandache
   
Numerical Solution of Ninth and Tenth Order Ordinary Differential Equations via Hermite Wavelet Method
by Amanullah, Muhammad Yousaf, Salman Zeb
   
 
  Navigations  
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
 
  Previous Issue
Vol. 55 (11-12) (2023)
 
  Online Contents  
 
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved

A PHP Error was encountered

Severity: Warning

Message: Unknown: write failed: No space left on device (28)

Filename: Unknown

Line Number: 0

A PHP Error was encountered

Severity: Warning

Message: Unknown: Failed to write session data (files). Please verify that the current setting of session.save_path is correct (/var/lib/php/session)

Filename: Unknown

Line Number: 0